# SDR USAABB08176

- Difficulty date: December 21, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MXP - THE ESCAPE PATH LIGHTING IN THE FIRST MAIN AISLE, NEAR DOORS 1L AND 1R WERE FOUND INOPERATIVE.  MAINTENANCE RESTORED AN ELECTRICAL CONNECTION ON BOTH LAMP HOLDERS.  OPERATIONALLY CHECKS OK.
